| Catalog Number |
SL-2010M2096A |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 3: macro bubbles continue in lines.Connections checked and tightened.Bubbles also appearing in the saline line.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 3: seven pictures provided.The defect has been confirmed based on picture evaluation.The retains were visually and physically tested in accordance with specification requirements, and no failures or defects were identified.Retains passed internal testing.The implementation of the new dehp-free resin has been confirmed to contribute to the air bubble adhesion in the tubing, this change addresses air bubble adhesion observed in tubing following the implementation of a dehp free resin.The update is limited to design documentation only, with no bom or drawing changes at dr or suppliers at this time; existing sap controls.Required bom and drawing updates will be implemented through a future change control.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.